# SDR SWAA2025042806634

- Difficulty date: March 18, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 64,118 hours, 38,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BS663 UPPER POSITION RBL40 AT CENTER WING BOX.    REPLACED ANGLE LOCATED BS 663.75 BTW RBL 5 T0 RBL 65 AT CENTER WING BOX IAW B737-700 SRM 51-10-02-0G-0 ITEM 9; B737-700 SRM 51-40-02-0G-0 AND DRAWING 111A1000; SHEET:171; REV: -.  DRAWING 111A1000; SHEET:169; REV: -.
